# SDR QXEA200601414

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 17,526 hours, 24,242 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Light
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2163, NR 2 AUXILIARY PUMP LIGHT INOP.  MAINTENANCE RELAMPED. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
